# SDR REXA2019042210485

- Difficulty date: April 10, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 28,323 hours, 25,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312119
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT RAIL LBL9 STICK 4 HAS CORROSION.  REMOVED CORROSION ON LBL9 FLOOR SEAT TRACK STICK #4 FOUND TO BE OUT OF LIMITS. REMOVED CORRODED SEAT TRACK/INSTALLED NEW FLOOR SEAT TRACK IAW SRM 51-21-06, 53-41-49, EA DWG S6487 REV A, AMM 53-01-11.
